# SDR PCAA9500236

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Part number: 101655
- Condition: Seized
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROO - RIGHT LANDING GEAR FAILED TO EXTEND.  ALTERNATE GEAR EXTENSION USED.  CYCLED GEAR, FOUND RIGHT GEAR UPLOCK ROLLER FROZEN.  REPLACED ROLLER IAW MM, CYCLED SEVERAL TIMES.  OPS CHECKS OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
